# SDR DLM88953457

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497502
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, ELEVATOR TAB WAS RESTORED PER DRAWING 5930497 AND REPAIRED PER SRM 55-04 AND 51-70-2.
